# SDR SWIA2019110546713

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Tolerance
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FLAP POSITION TRANSMITTER OUT OF SYNC WITH L/H WING FLAP TRANSMITTER.  (C-CHECK) RO: 11/04/2019  WORK PERFORMED BY VENDOR AVMAX,
